Academic Science Publications and Distributions

International Review of Fuzzy Mathematics (IRFM) 


Vol. 4 No. 2 (December, 2019)

1. On Antifuzzy Normal Closed b-Ideals of BCI-Algebras

Author: Alireza Gilani & B. N. Waphare                       DOWNLOAD

2. On Instuitionistic fuzzy d-Algebra

Author: D. R. Prince Williams                             DOWNLOAD

3. Intutionistic Fuzzy Lattices

Author: Tae Chon Ahn, Kul Hur & Hee Won Kang              DOWNLOAD

4. Equivalences in Max-Min Deterministic General Fuzzy Automata of Order n

Author: M. Horry & M. M. Zahedi                           DOWNLOAD